# SDR 2008UALA01716

- Difficulty date: March 26, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 21,685 hours, 8,477 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D9239003500060
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.  FAULTS EPSU BATT EMERG R.  SUPPLEMENTAL DATA UPDATE CAUSE, BATTERY PACK FAILURE.  REPLACED BATTERY PACK, OPS CHECKED NORMALLY.
